# SDR YENA2021010800022

- Difficulty date: January 3, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 35,101 hours, 22,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK RIB 27 LEADING EDGE INTERNAL AREA ON LT WING, REF AEROMAN NR W/O 2020-368/1 WCC 2020-393240.  REMOVED AND REPLACED NEW RIB 27 AND FASTENERS ON LT WING, IAW E190 SRM 51-40-08 AND DRAWING 191-03201-421.
